MathSciNet Relay Station
MathSciNet bibliographic data
MR2322537 (2008d:37057) 37D50
Hooper, W. Patrick Periodic billiard paths in right triangles are unstable. Geom. Dedicata 125 (2007), 39–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement